Vector optimization with cone semilocally preinvex functions

Authors

  • Surjeet Kaur Suneja Department of Mathematics, Miranda House, University of Delhi, Delhi 110007, India
  • Meetu Bhatia Miranda House University of Delhi

DOI:

https://doi.org/10.11121/ijocta.01.2014.00162

Keywords:

Vector optimization, semilocally preinvex functions, cones, optimality, duality.

Abstract

In this paper we introduce cone semilocally preinvex, cone semilocally quasi preinvex and cone semilocally pseudo preinvex functions and study their properties. These functions are further used to establish necessary and sufficient optimality conditions for a vector minimization problem over cones. A Mond-Weir type dual is formulated for the vector optimization problem and various duality theorems are proved.

Author Biography

Meetu Bhatia, Miranda House University of Delhi

Department of Mathematics

References

Ewing G.M., Sufficient Conditions for Global Minima of Suitable Convex Functional from Variational and Control Theory. SIAM Rev. 19, 202-220 (1977). CrossRef

Illes, T., Kassay, G., Theorems of the Alternative and Optimality Conditions for Convexlike and General Convexlike Programming. Journal of Optimization Theory and Applications 101(2), 243-257 (1999). CrossRef

Kaul, R.N., Kaur, S., Generalization of Convex and Related Functions. European Journal of Operational Research 9, 369-377 (1982). CrossRef

Kaul, R.N., Kaur, S., Sufficient Optimality Conditions using Generalized Convex Functions. Opsearch 19, 212-224 (1982).

Kaul, R.N., Kaur, S., Generalized Convex Functions, Properties, Optimality and Duality. Technical Report Sol., 84-4, Stanford University, California (1984).

Kaul, R.N., Lyall, V., Kaur, S., Semilocal Pseudolinearity and Efficiency. European Journal of Operational Research 36, 402-409 (1988). CrossRef

Kaur, S., Theoretical Studies in Mathematical Programming. Ph.D. Thesis, University of Delhi, Delhi, India (1983).

Gupta, I., Vartak, M.N., Kuhn-Tucker and Fritz John Type Sufficient Optimality Conditions for Generalized Semilocally Convex Programs. Opsearch 26, 11-27 (1989).

Mukherjee, R.N., Mishra, S.K., Multiobjective Programming with Semilocally Convex Functions. Journal of Mathematical Analysis and Applications. 199, 409-424 (1996). CrossRef

Preda, V., Optimality Conditions and Duality in Multiobjective Programming Involving Semilocally Convex and Related Functions. Optimization 36, 219-230 (1996). CrossRef

Preda, V., Optimality and Duality in Fractional Multiobjective Programming involving Semilocally Preinvex and Related Functions. Journal of Mathematical Analysis and Applications 288, 365-382 (2003). CrossRef

Preda V., Stancu-Minasian, J.M., Duality in Multiobjective Programming involving Semilocally Preinvex and Related Functions. Glas. Math. 32, 153-165 (1997).

Stancu-Minasian, J.M., Optimality and Duality in Fractional Programming involving Semilocally Preinvex and Related Functions. Journal of Information and Optimization Science 23, 185-201 (2002). CrossRef

Suneja, S.K., Gupta, S., Duality in Nonlinear Programming involving Semilocally Convex and Related Functions. Optimization 28, 17-29 (1993). CrossRef

Suneja, S.K., Gupta, S., Vani, Optimality and Duality in Multiobjective Nonlinear programming involving -Semilocally Preinvex and Related Functions. Opsearch 44(1), 27-40 (2007).

Weir, T., Programming with Semilocally Convex Functions. Journal of Mathematical Analysis and Applications 168 (1-2), 1-12 (1992). CrossRef

Downloads

Published

2013-12-10

How to Cite

Suneja, S. K., & Bhatia, M. (2013). Vector optimization with cone semilocally preinvex functions. An International Journal of Optimization and Control: Theories &Amp; Applications (IJOCTA), 4(1), 11–20. https://doi.org/10.11121/ijocta.01.2014.00162

Issue

Section

Applied Mathematics & Control